# SDR UHLA2009082800088

- Difficulty date: August 28, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 11,693 hours, 6,227 cycles
- Engine: Ge CF348E5
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON OVERBRAID LOCATED AT REAR OF RIGHT ENGINE PYLON AND EVIDENCE OF CHAFING.  REMOVED AND REPLACED RT ENGINE W604 HARNESS IAW EMB 170 WM 73-21-50, AMM 20-10-01 AND IPC 24-02-73.
